# SDR HNAA200911200392

- Difficulty date: January 7, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 33,797 hours, 36,771 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL TEMPERATURE FLUCTUATES IN FLIGHT.  CLEAN CONNECTOR PLUG, OPS CHECK GOOD.
